Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 267851, 6 pages
http://dx.doi.org/10.1155/2014/267851
Research Article

An Improved Genetic Algorithm for the Large-Scale Rural Highway Network Layout

School of Traffic and Transportation, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 6 December 2013; Revised 27 February 2014; Accepted 10 March 2014; Published 2 April 2014

Academic Editor: Manyu Xiao

Copyright © 2014 Changxi Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changxi Ma, Cunrui Ma, Qing Ye, Ruichun He, and Jieyan Song, “An Improved Genetic Algorithm for the Large-Scale Rural Highway Network Layout,” Mathematical Problems in Engineering, vol. 2014, Article ID 267851, 6 pages, 2014. doi:10.1155/2014/267851